MathSciNet Relay Station
MathSciNet bibliographic data
MR718951 (85e:47003) 47A15 (15A04)
Hadwin, Don Algebraically reflexive linear transformations. Linear and Multilinear Algebra 14 (1983), no. 3, 225–233.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement